On the Optimum Radius of Robust Stability for Schur Polynomials

Author: Gao L.X.   Sun Y.X.  

Publisher: Springer Publishing Company

ISSN: 0022-3239

Source: Journal of Optimization Theory and Applications, Vol.114, Iss.2, 2002-08, pp. : 471-475

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A recent paper (Ref. 1) established a new approach to estimate the robust stability radius of a Schur polynomial. This note points out that the approach given in Ref. 1 is not correct and also gives a counterexample to the main result of Ref. 1.